# SDR SWAA2022072822765

- Difficulty date: June 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN STA 1016 TO STA 1016+13 FLOOR STRAP AT LBL 3 HAS CORROSION AS MARKED. 124-030 / [01] REMOVED CORROSION AT AFT CABIN STA 1016 TO STA 1016+13 FLOOR STRAP AT LBL 3 AS PER B737-700 SRM 51-10-02-0G-0. EVALUATED AREA; CORROSION PAS THRU;100% MATERIAL LOST; FOUND TO BE OUT OF LIMITS AS PER REF B737-700 SRM 53-70-51-1A-1.;[02] VERIFIED STEP 1. FOUND TO BE OUT OF LIMITS.;[03] REMOVED FLOOR STRAP AT AFT CABIN STA 1016 TO STA 1016+13 AND LBL 3 AS PER B737-700 SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED HOLES AT NEW FLOOR STRAP AS PER B737-700 SRM 51-40-05-0G-0;[05] VERIFIED STEP 4  OK TO TREAT AND PRIME FLOOR STRAP;[06] TREATED AND PRIMED FLOOR STRAP AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[07] VERIFIED STEP 6 OK TO INSTALL FLOOR TRAP;[08] INSTALLED FLOOR STRAP AT AFT CABIN STA 1016 LBL 3 AS PER B737-700 SRM 51-40-02-0G-0.;[09] VERIFIED STEP 8
